Alert archive / Montana / Wind Advisories in 2011
Wind Advisory 19, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Nov 2, 2011, 1:29 PM MDT for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2011, 1:29 PM MDT (19:29 UTC)
- Expired
- Nov 3, 2011, 3:04 PM MDT
- In force
- 26 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 7.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2502 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898 WWUS75 KBYZ 021929 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 129 PM MDT WED NOV 2 2011 ...STRONG WINDS NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS ARE EXPECTED BY LATE THIS AFTERNOON AND WILL CONTINUE THROUGH THURSDAY AFTERNOON. MTZ065-030730- /O.NEW.KBYZ.WI.Y.0019.111102T1929Z-111104T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 129 PM MDT WED NOV 2 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THURSDAY. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND BECOME STRONG BY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TONIGHT THROUGH THURSDAY MORNING. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED BY THIS EVENING AND WILL CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-030730- /O.NEW.KBYZ.WI.Y.0019.111102T1929Z-111104T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 129 PM MDT WED NOV 2 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THURSDAY. * IMPACTS: DRIVERS SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AND BECOME STRONG BY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TONIGHT THROUGH THURSDAY MORNING. * WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS AROUND 65 MPH ARE EXPECTED BY THIS EVENING AND WILL CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS HOOLEY
4 follow-up statements
587 WWUS75 KBYZ 030258 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 858 PM MDT WED NOV 2 2011 ...STRONG WINDS NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS ARE EXPECTED TO CONTINUE THROUGH THURSDAY AFTERNOON. MTZ065-031615- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-111104T0000Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 858 PM MDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY... * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. * TIMING: WINDS WILL INCREASE THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR TONIGHT THROUGH THURSDAY MORNING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS NEAR 60 MPH ARE EXPECTED OVERNIGHT AND WILL CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN STRONG WIND GUSTS. && $$ MTZ066-031615- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-111104T0000Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 858 PM MDT WED NOV 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY... * IMPACTS: DRIVERS SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * TIMING: WINDS WILL THIS EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR LATE TONIGHT THROUGH THURSDAY MORNING. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED OVERNIGHT AND WILL CONTINUE THROUGH THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
685 WWUS75 KBYZ 030916 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 316 AM MDT THU NOV 3 2011 MTZ065-066-032130- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-111104T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 316 AM MDT THU NOV 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON. VERY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THIS MORNING...WEAKENING DURING THE AFTERNOON. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN STRONG WIND GUSTS. && $$ HTTP://WEATHER.GOV/BILLINGS
769 WWUS75 KBYZ 031604 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 1004 AM MDT THU NOV 3 2011 MTZ065-066-040000- /O.CON.KBYZ.WI.Y.0019.000000T0000Z-111104T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 1004 AM MDT THU NOV 3 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM LIVINGSTON TO ABOUT 2 MILES WEST OF LIVINGSTON. VERY STRONG CROSS WINDS CONTINUE IN THESE AREAS. * TIMING: STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH EARLY THIS AFTERNOON...WEAKENING BY MID AFTERNOON. * WINDS: SUSTAINED WINDS NEAR 40 MPH WITH GUSTS AROUND 50 MPH HAVE BEEN REPORTED BY A DOT SITE ABOUT 2 MILES WEST OF LIVINGSTON. SOUTHWEST WINDS 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 50 MPH WILL CONTINUE INTO EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN STRONG WIND GUSTS. && $$ HTTP://WEATHER.GOV/BILLINGS HOOLEY
433 WWUS75 KBYZ 032104 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 304 PM MDT THU NOV 3 2011 MTZ065-066-032215- /O.CAN.KBYZ.WI.Y.0019.000000T0000Z-111104T0000Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 304 PM MDT THU NOV 3 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. WINDS ARE EXPECTED TO STAY BELOW ADVISORY CRITERIA THE REMAINDER OF THE DAY. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS HOOLEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Nov 2, 12:03 PM MDT, 1 hour 26 minutes earlier.
Area forecast discussion, Nov 2, 12:03 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
1203 PM MDT WED NOV 2 2011
.UPDATED TO ADD FIRE WEATHER WATCH FOR EXTREME SOUTHEAST MONTANA
THURSDAY AFTERNOON...
HIGH PRESSURE WILL BUILD OVER THE DISTRICT TODAY INTO THURSDAY
RESULTING IN MOSTLY SUNNY SKIES ALONG WITH MILDER TEMPERATURES.
STRONG SOUTH TO SOUTHEAST WINDS WILL DEVELOP ACROSS THE FAR
EASTERN FIRE DISTRICTS BY THURSDAY AFTERNOON. THIS COMBINED WITH
DRY CONDITIONS AND LOW AFTERNOON HUMIDITIES WILL RESULT IN
POSSIBLE FIRE STARTS. AS A RESULT...HAVE ISSUED A FIRE WEATHER
WATCH FOR FIRE ZONE 133 FOR THURSDAY AFTERNOON. HOOLEY
...PREVIOUS DISCUSSION...
HIGH PRESSURE RIDGING WILL BUILD OVER THE FORECAST TODAY INTO
THURSDAY. THIS WILL RESULT IN MOSTLY SUNNY SKIES ALONG WITH
MILDER TEMPERATURES. SKIES ACROSS THE ENTIRE AREA ARE CLEAR SO
HAVE REMOVED THE MENTION OF FOG SOUTH AND WEST OF BILLINGS. HIGH
TEMPERATURES TODAY WILL WARM INTO THE MIDDLE TO UPPER 40S ACROSS
THE LOWER ELEVATIONS. LEE-SIDE TROUGHING HAS ALREADY SET UP
ACROSS THE AREA WITH LIGHT SOUTHEAST WINDS OUT EAST AND SOUTHWEST
WINDS 25 TO 35 MPH IN LIVINGSTON AND THE FOOTHILLS LOCATIONS.
SOME HIGH LEVEL CLOUDS WILL BE STREAMING ACROSS THE AREA TODAY
AND HAVE ADJUSTED GRIDS TO REFLECT THIS BUT SKIES WILL STILL
REMAIN MOSTLY SUNNY WITH FILTERED SUN. MINOR UPDATE TO FORECAST
ALREADY SENT. WILL MONITOR LATEST MODEL DATA AS A WIND ADVISORY
LOOKS POSSIBLE FOR THE UPPER YELLOWSTONE AND STILLWATER VALLEYS
TONIGHT INTO THURSDAY. IN ADDITION...STRONG SOUTHERLY WINDS
COMBINED WITH HUMIDITIES IN THE TEENS ACROSS THE FAR EASTERN
PORTIONS OF THE STATE WILL RESULT IN POSSIBLE FIRE DANGERS
THURSDAY. WILL BE ISSUING A FIRE WEATHER WATCH SHORTLY FOR THAT
AREA FOR THURSDAY AFTERNOON. HOOLEY
.LONG TERM...VALID FOR FRI...SAT...SUN...MON...TUE...
MADE SOME CHANGES TO THE EXTENDED FORECAST AS LATEST MODELS WERE IN
AGREEMENT ON A SLOWER SYSTEM MOVEMENT. A LARGE UPPER TROUGH WAS
VISIBLE IN THE WATER VAPOR IMAGERY EARLY THIS MORNING OFF THE COAST
OF BC. STRONG PACIFIC JET WILL DIVE INTO THE WEST SIDE OF THE SYSTEM
CAUSING IT TO GREATLY AMPLIFY AS IT MOVES INTO THE WESTERN U.S. THU
NIGHT. THE SPLITTING SYSTEM WILL GRADUALLY APPROACH THE AREA FRI
THROUGH FRI NIGHT. HAVE SCALED BACK POPS ON FRI AND HAD CHANCES FOR
A RAIN/SNOW MIX W OF KBIL IN THE AFTERNOON. SPEED OF THE ARRIVAL OF
THE SYSTEM/S COLD FRONT WAS ALSO IN QUESTION WITH THE GFS BEING THE
MOST AGGRESSIVE MODEL IN PULLING THE COLD AIR S INTO NORTHERN
PORTIONS OF THE AREA BY 00Z SAT. GIVEN THE SLOWING OF THE
SYSTEM...HAVE NUDGED HIGH TEMPERATURES UP A BIT ON FRI. HAVE SCALED
BACK FRI NIGHT POPS AS WELL. THE LATEST MODEL RUNS WERE NOT SHOWING
WRAP AROUND PRECIPITATION INTO THE SE ZONES LIKE LAST NIGHT/S RUNS.
SO HAD POPS GRADUALLY INCREASING FROM W TO E ACROSS THE AREA THROUGH
THE NIGHT. MODEL CONSENSUS WAS THAT THE COLD AIR SHOULD OVERTAKE
MOST OF THE AREA BY SAT MORNING. HAVE KEPT PRECIPITATION TYPE AS
MOSTLY SNOW ON FRI NIGHT FOR NOW. THE NORTHERN PORTION OF THE TROUGH
WILL REMAIN OVER THE AREA ON SAT WHILE THE SOUTHERN PORTION ROTATES
NE TOWARD THE CENTRAL PLAINS. MOISTURE WILL MOVE E WITH TIME WITH A
DEVELOPING 700 MB LOW. HAD POPS RANGING FROM SLIGHT CHANCE W TO
LIKELY OVER THE FAR E. THE COLDER AIR WILL SHIFT E THROUGH THE AREA
ON SAT AS WELL. HAVE LEFT TEMPERATURES IN THE MID 30S FOR NOW. THE
BEST CHANCES FOR ACCUMULATING SNOW AT THIS POINT WOULD BE ON FRI
NIGHT AND SAT...BUT NOT SEEING MUCH IN THE WAY OF SIGNIFICANT SNOW
ACCUMULATIONS. THE SYSTEM WILL CONTINUE MOVING E SAT NIGHT WITH THE
ECMWF SHOWING SLOWER MOVEMENT THAN THE GFS. HAVE THUS HELD POPS BACK
ACROSS THE AREA TO TREND SLOWER WITH THE SYSTEM/S DEPARTURE.
GENERAL TROUGHINESS WILL PERSIST OVER THE REGION SUN INTO MON.
MODELS THEN BECAME OUT OF PHASE FOR TUE THROUGH WED. MOISTURE
SUPPORTED MAINLY MOUNTAIN POPS SUN THROUGH THE REST OF THE PERIOD.
WENT WITH SLOWLY MODERATING TEMPERATURES SUN THROUGH TUE. THERE WAS
POOR MODEL AGREEMENT FOR TEMPERATURES ON WED SO WENT WITH THE
CONSALL MODEL. ARTHUR
&&
.AVIATION...
STRONG GUSTY SFC WINDS WILL PREVAIL ACROSS WESTERN ROUTES...MAINLY
FROM KBIL WEST...THROUGH THE REMAINDER OF TODAY AND MUCH OF
THURSDAY. GUSTS OF 25 TO 30 KNOT WILL BE COMMON BY LATE THIS
EVENING. AREAS AROUND KLVM AND THE NEAR FOOTHILLS WILL SEE GUST
AROUND 45 KNOTS BY THIS EVENING. WINDS WILL CONTINUE
OVERNIGHT...AND BEGIN TO TAPER OFF THURSDAY EVENING.
OTHERWISE...VFR SKY CONDITIONS WILL PREVAIL OVER THE AREA TODAY
AND TONIGHT. GILSTAD
&&
.PRELIMINARY POINT TEMP/POPS...
TDY THU FRI SAT SUN MON TUE
-------------------------------------------------------
BIL 046 030/055 033/046 022/035 022/040 025/042 028/044
0/N 00/N 02/W 54/S 31/B 11/B 11/U
LVM 044 025/053 028/046 019/033 017/037 020/038 020/040
0/N 00/N 03/W 62/S 22/J 21/B 11/N
HDN 050 024/057 029/049 023/036 022/041 022/043 025/046
0/U 00/U 01/U 54/S 31/B 11/B 11/U
MLS 048 023/056 027/051 025/034 019/040 022/043 023/043
0/U 00/U 01/U 35/S 41/U 11/U 11/U
4BQ 047 023/057 025/053 026/035 018/040 020/040 020/041
0/U 00/N 01/U 35/S 41/U 11/U 11/U
BHK 045 021/057 025/051 026/035 018/036 019/040 020/040
0/U 00/N 01/U 26/S 51/B 01/U 11/U
SHR 046 023/056 027/052 022/033 018/039 017/040 020/043
0/U 00/U 01/U 55/S 31/B 11/U 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON FOR ZONE 133.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Nov 2, 11:59 AM MDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 1159 AM MDT WED NOV 2 2011 MTZ028>042-056>058-063>068-WYZ098-099-031800- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 1159 AM MDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 50 MPH IN THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS TONIGHT. THE WINDS WILL AFFECT AREAS FROM LIVINGSTON TO BIG TIMBER ALONG INTERSTATE 90...AND THE NYE AREA AS WELL. TRAVELERS DRIVING HIGH PROFILE VEHICLES WILL NEED TO BE PREPARED FOR STRONG CROSSWINDS ON INTERSTATE 90 FROM LIVINGSTON TO BIG TIMBER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COMBINATION OF DRY CONDITIONS AND STRONG GUSTY WINDS WILL RESULT IN HEIGHTENED FIRE DANGERS ON THURSDAY AFTERNOON IN SOUTHEAST MONTANA. PERSONS WITH OUTDOOR ACTIVITIES DURING THIS TIME SHOULD BE CAUTIOUS WITH OPEN FLAMES. PLEASE USE CAUTION WHILE OPERATING..OR PARKING MOTOR VEHICLES IN TALL GRASS...AND BE AWARE OF POTENTIAL FOR PRODUCING SPARKS WHEN WORKING OUTDOORS. A PACIFIC STORM SYSTEM WILL MOVE INTO THE REGION ON FRIDAY...AND CROSS THE AREA THROUGH SATURDAY NIGHT. AT THIS TIME...IT APPEARS THAT THE BEST CHANCES FOR ACCUMULATING SNOW WILL BE OVER AREAS WEST AND SOUTH OF BILLINGS ON FRIDAY NIGHT...AND OVER AREAS EAST OF BILLINGS ON SATURDAY THROUGH SATURDAY NIGHT. HIGH TEMPERATURES WILL BE IN THE 30S ON SATURDAY AND LOWS WILL BE IN THE TEENS AND 20S FRIDAY NIGHT AND SATURDAY NIGHT. THERE IS STILL THE POTENTIAL FOR THE STRENGTH AND TRACK OF THIS SYSTEM TO CHANGE...SO THOSE WITH OUTDOOR INTERESTS OR TRAVEL PLANS SHOULD CONTINUE TO CHECK THE LATEST FORECASTS FOR UPDATES THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 11:22 AM MDT | Fire Weather Watch | BYZ | Carter, Fallon | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.